# SDR R61A2019111981273

- Difficulty date: November 8, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 38,119 hours, 22,737 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Lug
- Part number: 17062679003
- Condition: Chafed
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK***L/H HORIZ. STAB PIVOT FITTING LUG INBD FACE CHAFFED FROM SPHERICAL BEARING AROUND HOUSING. REPAIRED DAMAGED LUG IAW ETD2019-170-155479.***AIRCRAFT REMAINS IN HEAVY CHECK***
